# SDR UPS06847995

- Difficulty date: August 18, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,054 hours, 29,264 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SAA3702969
- Condition: Corroded
- Location: Bs 55-70 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 AFTER REMOVED FUSELAGE BELLY SKIN FROM FS -22 TO 70 L31L-L31R, FOUND LONGERON HAS HEAVY CORROSION AT STA 55 TO 70 L36.     FABRICATED AND INSTALLED LONGERON AND END FITTING. IAW SRM 51-3-2 AND 51-1-20D.
